After a decade resulting in opioid resistance as treatment for fibromalgia, degenerative disc disease and advancing osteo-arthritis, I was given Mylan patches 100 mcg ,after 2 years, every 48 hrs because I would get the shakes before 72 hrs. Mental/physical decline prompted me to cut back rather abruptly, @ 50mcg/72 hrs. Thought i was going crazy, since bi-polar in family & I've had mild depression since childhood. Researched today and I think I have Post Acute -withdrawal symptom, Every 3rd day I am in bed, no appetite, flu symptoms, fighting severe depression. Weed helps, but not something I want to do everyday either.@ 45 when Fibro arrived inexplicably, now 57 and wonder why I want to continue.Here for the family. severe Anhedonia. Osteo worse in both feet, use fentanyl to walk. Should I try Suboxone for withdrawal? Someone here mentioned Gabapentine My doctor did not want to try methadone instead for the pain when I asked a year ago. Want OFF this merrygoround! Reluctant to move, indecisive, what future with this?
It's not PAWS. You're still in the acute withdrawal stage judging by your symptoms. The patch is wearing off on the 3rd day so you go into withdrawal. PAWS is diagnosed when withdrawal symptoms are still present months after actual detox. Thankfully, it doesn't happen to everyone.
I'm not surprised you're experiencing withdrawal with that large of a decrease in fentanyl. That's a BIG drop and it's going to take time for your body, and more importantly, your brain to adjust. Depression is a major component of detox, but try to remember that like all the physical symptoms, it's temporary and it WILL get better.
Have you talked to your doctor about this problem?
I did/do explain, from the beginning of the patch use, I experienced discomfort with anxiety, rocking, restlessness towards the end of the 72 hours, not so much pain. I was given a blood pressure med, or anxiety meds to aleviate symtoms (symptoms) - which I was reluctant to use. So then they put me on 100mcg, that was down from 125, every 48 hours - but still i can't seem to think straight or concentrate. So that is why i forced myself back to 72 hours , then took measures to get dose down to 50 mcg/ every 72 - but now I'm afraid to lower it again. Last three months are uncomfortable enough, waiting longer is frustrating - want to get off this, some other doctor recommended methadone. I am just very depressed, can't decide, hardly eat, nauseous, very anxious
I hope you're still out there. I am experiencing the same thing. i slowly cut down to 12.5 using percocets as a back up and then finally just percocets, losing my friends who don't understand. please hang in there. remember that even though we suffer from life=long depression that this is just a horrific version of it because of the withdrawal symptoms. i am in so much pain now but hope that percocets will not be as depression-fueling as the patches.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.